Alert archive / New Jersey / Areal Flood Advisories in 2012
Areal Flood Advisory 59, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jun 25, 2012, 8:26 AM EDT for 6 counties in New Jersey. It was in force for 108 min.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2012, 8:26 AM EDT (12:26 UTC)
- Expired
- Jun 25, 2012, 10:14 AM EDT
- In force
- 108 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Burlington County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 54 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 0.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1055 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 785 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
661
WGUS81 KPHI 251226
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
826 AM EDT MON JUN 25 2012
NJC005-021-023-025-029-035-251515-
/O.NEW.KPHI.FA.Y.0059.120625T1226Z-120625T1515Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERCER NJ-SOMERSET NJ-MIDDLESEX NJ-BURLINGTON NJ-MONMOUTH NJ-OCEAN
NJ-
826 AM EDT MON JUN 25 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
MERCER COUNTY IN CENTRAL NEW JERSEY...
SOUTHERN SOMERSET COUNTY IN NORTHERN NEW JERSEY...
MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
NORTH CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
NORTHERN OCEAN COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1115 AM EDT
* AT 821 AM EDT...A LINE OF THUNDERSTORMS WERE CROSSING THE I-95
CORRIDOR BETWEEN TRENTON AND NEW YORK CITY. NATIONAL WEATHER SERVICE
DOPPLER RADAR ALONG WITH SPOTTER REPORTS INDICATED THAT UP TO 1.50
INCHES OF RAIN HAD QUICKLY FALLEN.
POOR DRAINAGE AND LOW LYING FLOODING IS LIKELY TO OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4029 7397 4000 7405 4004 7456 4025 7483
4037 7477 4059 7432 4061 7423 4060 7420
4056 7420 4054 7424 4047 7425 4045 7420
4047 7418 4046 7412 4042 7401 4048 7402
4048 7400 4044 7397
$$
KRUZDLO2 follow-up statements
670
WGUS81 KPHI 251342
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 AM EDT MON JUN 25 2012
NJC005-021-023-035-251348-
/O.CAN.KPHI.FA.Y.0059.000000T0000Z-120625T1515Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MERCER NJ-SOMERSET NJ-MIDDLESEX NJ-BURLINGTON NJ-
942 AM EDT MON JUN 25 2012
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR NORTH CENTRAL
BURLINGTON...MIDDLESEX...SOUTHERN SOMERSET AND MERCER COUNTIES...
THE HEAVY RAINS RESPONSIBLE FOR THE STREET FLOODING HAVE MOVED EAST.
LAT...LON 4000 7405 4004 7453 4018 7462 4019 7457
4025 7448 4027 7440 4041 7425 4043 7425
4046 7422 4047 7417 4042 7401 4047 7402
4048 7400 4044 7397 4029 7397
$$
NJC025-029-251515-
/O.CON.KPHI.FA.Y.0059.000000T0000Z-120625T1515Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONMOUTH NJ-OCEAN NJ-
942 AM EDT MON JUN 25 2012
...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 1115 AM EDT FOR
NORTHERN OCEAN AND MONMOUTH COUNTIES...
AT 938 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ALONG WITH
SPOTTER REPORTS INDICATED THAT UP TO 1.50 INCHES OF RAIN HAD QUICKLY
FALLEN.
ALTHOUGH THE HEAVY RAIN HAD MOVED EAST, POOR DRAINAGE AND LOW LYING
FLOODING REMAINED LIKELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4000 7405 4004 7453 4018 7462 4019 7457
4025 7448 4027 7440 4041 7425 4043 7425
4046 7422 4047 7417 4042 7401 4047 7402
4048 7400 4044 7397 4029 7397
$$
KRUZDLO549
WGUS81 KPHI 251414
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1014 AM EDT MON JUN 25 2012
NJC025-029-251423-
/O.CAN.KPHI.FA.Y.0059.000000T0000Z-120625T1515Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONMOUTH NJ-OCEAN NJ-
1014 AM EDT MON JUN 25 2012
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR NORTHERN OCEAN AND
MONMOUTH COUNTIES...
THE HEAVY RAINS RESPONSIBLE FOR THE STREET FLOODING HAVE MOVED EAST.
LAT...LON 4000 7405 4004 7453 4018 7462 4019 7457
4025 7448 4027 7440 4041 7425 4043 7425
4046 7422 4047 7417 4042 7401 4047 7402
4048 7400 4044 7397 4029 7397
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jun 25, 5:40 AM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 25, 5:40 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 AM EDT MON JUN 25 2012
.SYNOPSIS...
A COLD FRONT EXTENDED FROM SOUTHERN QUEBEC ACROSS CENTRAL NEW
YORK TO THE OHIO RIVER VALLEY EARLY THIS MORNING. THE BOUNDARY
WILL PROGRESS SLOWLY TO THE SOUTHEAST AND IT SHOULD PASS THROUGH
OUR REGION TODAY. LOW PRESSURE IS EXPECTED TO MEANDER OVER NEW
ENGLAND AND ITS ADJACENT WATERS ON TUESDAY AND WEDNESDAY AS HIGH
PRESSURE FROM THE WEST BUILDS INTO OUR REGION DURING THE MID WEEK
PERIOD. A WARM FRONT FROM THE WEST IS EXPECTED TO PASS THROUGH OUR
AREA ON FRIDAY. A COLD FRONT FROM THE NORTHWEST MAY ARRIVE ON
SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE SURFACE COLD FRONT WILL SLOWLY MOVE THROUGH OUR AREA TODAY
AND THEN EXIT OFF THE COAST LATER THIS AFTERNOON. IMPROVEMENT WILL
BE SLOW AS SHOWERS AND THUNDERSTORMS TAKE THEIR TIME EXITING WITH
THE FRONT THIS AFTERNOON. MOST OF THE REGION REMAINS UNDER A
SLIGHT RISK FOR SEVERE WEATHER, WITH THE THREAT DYING OFF BEHIND
THE COLD FRONT.
TEMPERATURES WILL COOL OFF A BIT AS WE ESTABLISH A NORTHWEST FLOW
BEHIND THE FRONT. WINDS BECOME GUSTY IN THE NORTHWEST FLOW TODAY
WITH WINDS IN THE 10 TO 15 MPH RANGE AND GUSTS IN THE 20 TO 25 MPH
RANGE.
HIGHS TODAY WILL BE IN THE UPPER 70S TO LOWER 80S THROUGH MOST OF
THE REGION. SOME MID 80S ARE POSSIBLE IN SOUTHERN NEW JERSEY AND
SOUTHERN DELAWARE. TEMPERATURES ACROSS THE HIGHER ELEVATIONS OF
THE POCONOS MAY STRUGGLE TO REACH 70 TODAY, OTHERWISE LOWER 70S
ARE EXPECTED IN THOSE AREAS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE SHOWERS AND THUNDERSTORMS SHOULD ALL END BY THIS EVENING.
AS THE COLD FRONT PUSHES OFF THE COAST, A MID-LEVEL TROUGH WILL
DIG DOWN ACROSS THE AREA. THIS TROUGH WILL HELP TO BRING SOME
COOLER AND DRIER AIR ALONG WILL COOLER TEMPERATURES TO THE REGION.
SKIES CLEAR OUT AND WE SHOULD HAVE A PRETTY GOOD RADIATIONAL
COOLING NIGHT. WINDS WILL REMAIN A BIT ON THE GUSTY SIDE, EVEN
OVERNIGHT, AND WILL BE OUT OF THE NORTHWEST AROUND 10 MPH.
OVERNIGHT LOWS WILL DROP INTO THE 50S, WITH SOME MID TO UPPER 40S
ACROSS THE HIGHER TERRAIN OF THE POCONOS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
ON TUESDAY MORNING, A MID LEVEL LOW IS FORECAST TO BE LOCATED
OVER SOUTHWESTERN NEW ENGLAND. THE FEATURE SHOULD LIFT SLOWLY TO
THE NORTHEAST, REACHING NEW BRUNSWICK, CANADA ON WEDNESDAY NIGHT
OR THURSDAY.
THE MID LEVEL PATTERN AND THE ASSOCIATED NORTHWEST FLOW AT THE
SURFACE WILL BRING SLIGHTLY BELOW NORMAL TEMPERATURES FOR TUESDAY
AND NEAR NORMAL TEMPERATURES FOR WEDNESDAY WITH LOW HUMIDITY
LEVELS ON BOTH DAYS.
WITH THE MID LEVEL LOW AND ITS ASSOCIATED COLD POOL ALOFT
INFLUENCING OUR REGION ON TUESDAY, WE SHOULD SEE A FAIR AMOUNT OF
CUMULUS DEVELOP OVERHEAD AFTER A MOSTLY CLEAR START TO THE DAY. WE
WILL CONTINUE TO MENTION A CHANCE OR SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS MAINLY FOR THE NORTHEASTERN THIRD OF OUR FORECAST
AREA WHERE CONDITIONS WILL BECOME MARGINALLY UNSTABLE AS THE
SURFACE WARMS DURING THE AFTERNOON. TEMPERATURES AT 850 HPA SHOULD
REMAIN MOSTLY IN THE +7C TO +9C RANGE OVER MUCH OF OUR REGION. AS
A RESULT, MOST LOCATIONS WILL BE HARD PRESSED TO REACH 80 DEGREES
ON TUESDAY AFTERNOON.
THE MID LEVEL LOW IS ANTICIPATED TO MOVE SLOWLY TO THE NORTHEAST
AND AWAY FROM OUR REGION ON WEDNESDAY AND THURSDAY. SURFACE HIGH
PRESSURE WILL LIKELY BUILD INTO OUR AREA FROM THE WEST BRINGING
DRY WEATHER. THERE SHOULD BE A GRADUAL INCREASE IN TEMPERATURES
AND HUMIDITY ON THURSDAY AS THE SURFACE FLOW BEGINS TO TURN BACK
FROM THE SOUTH.
A WARM FRONT FROM THE WEST IS EXPECTED TO BRING A RETURN OF ABOVE
NORMAL TEMPERATURES FOR FRIDAY AND SATURDAY ALONG WITH ADDITIONAL
HUMIDITY. BASED ON THE LATEST GUIDANCE, TEMPERATURES AT 850 HPA
MAY BE AROUND OR SLIGHTLY ABOVE +20C SO WE MAY BEE LOOKING AT
ANOTHER PERIOD OF EXCESSIVE HEAT, ESPECIALLY FOR OUR HIGHLY
URBANIZED AREAS. THE INCREASE IN MOISTURE WILL RESULT IN THE
POTENTIAL FOR SHOWERS AND THUNDERSTORMS AS CONDITIONS BECOME
INCREASINGLY UNSTABLE.
A FRONTAL BOUNDARY MAY DROP INTO OUR REGION AROUND SUNDAY. THE
TIMING AND IMPACT OF THE FRONT REMAIN A LOW CONFIDENCE FORECAST AT
THIS TIME. WE WILL SIMPLY INDICATE A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS ALONG WITH A SMALL DECREASE IN TEMPERATURES.
&&
.AVIATION /10Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
MAINLY VFR CONDITIONS ARE EXPECTED THROUGH TODAY. AS THE COLD
FRONT CONTINUES TO PUSH EASTWARD, SHOWERS AND THUNDERSTORMS WILL
MOVE THROUGH THE TAF SITES. WITH TIMING STILL AN ISSUE, WE HAVE
DONE OUR BEST TO PROJECT WHEN THUNDERSTORMS ARE MOST LIKELY TO
AFFECT THE TAF SITES. IN GENERAL, THUNDERSTORMS ARE EXPECTED
BETWEEN 08-12Z, MOVING FROM NORTHWEST TO SOUTHEAST. CONFIDENCE IS
LOW TO MODERATE ON TIMING OF STORMS.
OTHERWISE, CLOUDY SKIES WILL BE SLOW TO IMPROVE THROUGH THE DAY.
CLOUDS SHOULD START TO THIN BEHIND THE COLD FRONT AND SHOULD START
TO SCATTER OUT BETWEEN 16-18Z, WITH KACY AND KMIV BEING THE LAST
TO SHOW IMPROVEMENT. SKIES SHOULD THEN CLEAR OUT FOR TONIGHT.
WINDS WILL START OFF LIGHT AND THEN PICK UP OUT OF THE NORTHWEST
THROUGH THE DAY. THEY ARE EXPECTED TO BE QUITE GUSTY IN THE
NORTHWEST FLOW WITH GUSTS IN THE 20-25 KNOT RANGE. WINDS WILL
REMAIN AROUND 10 KNOTS OR SLIGHTLY HIGHER THROUGH THE OVERNIGHT
HOURS.
VFR CONDITIONS ARE EXPECTED AT ALL THE TAF SITES TONIGHT INTO
EARLY TUESDAY.
OUTLOOK...
TUESDAY...MAINLY VFR. ISOLATED AFTERNOON AND EARLY EVENING
SHOWERS AND THUNDERSTORMS ARE POSSIBLE AROUND KABE AND KTTN.
TUESDAY NIGHT THROUGH THURSDAY...VFR.
THURSDAY NIGHT...CONDITIONS POSSIBLY LOWERING TO MVFR OR IFR IN
LATE NIGHT HAZE, FOG AND LOW CLOUDS.
FRIDAY...EARLY MORNING MVFR OR IFR CONDITIONS DUE TO HAZE, FOG
AND LOW CLOUDS. A CHANCE OF MAINLY AFTERNOON SHOWERS AND
THUNDERSTORMS.
&&
.MARINE...
THE COLD FRONT WILL MOVE THROUGH THE AREA WATERS TODAY AND EXIT
THE REGION TONIGHT. WINDS WILL START TO PICK UP IN ADVANCE OF THE
FRONT AND THEN BECOME GUSTY BEHIND THE FRONT. NORTHWEST WINDS WILL
GUST 20-25 KTS TONIGHT INTO TUESDAY, MAINLY ACROSS OUR SOUTHERN
WATERS. MIGHT ALSO SEE SOME HIGHER GUSTS IN THE DELAWARE BAY AS
THE WINDS FUNNEL DOWN THE BAY.
THEREFORE, WE HAVE ISSUED A SMALL CRAFT ADVISORY FOR THE LOWER
DELAWARE BAY AND THE COASTAL WATERS SOUTH OF LITTLE EGG FROM
MIDNIGHT THROUGH 10AM TUESDAY.
SEAS WILL ALSO INCREASE BUT SHOULD REMAIN BETWEEN 2-4 FEET
THROUGH EARLY TUESDAY. SEAS MAY APPROACH 5 FEET ON OUR
SOUTHEASTERN MOST WATERS BY TUESDAY MORNING.
OUTLOOK...
LOW PRESSURE IS EXPECTED TO MEANDER OVER NEW ENGLAND ON TUESDAY
AND WEDNESDAY AS HIGH PRESSURE BUILDS INTO OUR REGION FROM THE
WEST FOR WEDNESDAY AND THURSDAY. A WARM FRONT FROM THE WEST IS
EXPECTED TO ARRIVE ON FRIDAY.
WIND SPEEDS AND WAVE HEIGHTS ARE ANTICIPATED TO REMAIN BELOW THE
SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD, WITH ONE
EXCEPTION. WIND GUSTS NEAR 25 KNOTS MAY LINGER INTO TUESDAY
MORNING IN THE INITIAL PUSH OF COOL AIR.
&&
.RIP CURRENTS...
INCREASING SOUTHERLY FLOW IN ADVANCE OF A COLD FRONT WILL INCREASE
THE RIP CURRENT RISK TODAY. WHILE THE RISK AT THE DELAWARE BEACHES
WILL REMAIN LOW, IT MAY INCREASE AND NEAR MODERATE LATER IN THE
DAY AND WILL NEED TO BE MONITORED. THE RISK ALONG THE NEW JERSEY
COAST WILL BE MODERATE THROUGH THE DAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM EDT
TUESDAY FOR ANZ431-452>455.
&&
SYNOPSIS...IOVINO
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...IOVINO
AVIATION...IOVINO/MEOLA
MARINE...IOVINO/MEOLA
RIP CURRENTS...MEOLAHazardous weather outlook, Jun 25, 6:52 AM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 652 AM EDT MON JUN 25 2012 NJZ001-007-PAZ054-055-060>062-261100- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 652 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ067>071-261100- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 652 AM EDT MON JUN 25 2012 ...SEVERE THUNDERSTORM WATCH 425 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS THE POTENTIAL FOR ANOTHER PERIOD OF EXCESSIVE HEAT AND HUMIDITY FOR HIGHLY URBANIZED AREAS CENTERED ON FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ008-261100- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-MORRIS- 652 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND NORTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS TODAY MAY BE ACCOMPANIED BY GUSTY WINDS AND HAIL ALONG WITH HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012-013-016-020>023-027-261100- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 652 AM EDT MON JUN 25 2012 ...SEVERE THUNDERSTORM WATCH 425 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-261100- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 652 AM EDT MON JUN 25 2012 ...SEVERE THUNDERSTORM WATCH 425 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>453-261100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 652 AM EDT MON JUN 25 2012 ...SEVERE THUNDERSTORM WATCH 425 IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ454-455-261100- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 652 AM EDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS TODAY MAY BE ACCOMPANIED BY GUSTY WINDS AND HAIL ALONG WITH HEAVY RAIN AND FREQUENT CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 25, 7:05 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 705 AM EDT MON JUN 25 2012 NJZ009-010-012-015-019-PAZ069-251200- BUCKS PA-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ- NORTHWESTERN BURLINGTON NJ-SOMERSET NJ- 705 AM EDT MON JUN 25 2012 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON... HUNTERDON...MERCER...MIDDLESEX AND SOMERSET COUNTIES... AT 702 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM BETWEEN DOYLESTOWN AND FLEMINGTON...MOVING SOUTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR NEW HOPE AND LAMBERTVILLE AROUND 715 AM...NEWTOWN GRANT AND NEWTOWN AROUND 730 AM...EWING AND PENNINGTON AROUND 745 AM...MERCERVILLE-HAMILTON SQUARE AND TRENTON AROUND 800 AM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 4043 7442 4003 7478 4034 7531 4063 7497 IOVINO
Special weather statement, Jun 25, 7:44 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 AM EDT MON JUN 25 2012
NJZ010-012>015-019-020-PAZ069-251245-
BUCKS PA-EASTERN MONMOUTH NJ-MERCER NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
744 AM EDT MON JUN 25 2012
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...MERCER...
MIDDLESEX...MONMOUTH...OCEAN AND SOMERSET COUNTIES...
AT 738 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS FROM 3 MILES WEST OF STATEN ISLAND TO 9
MILES SOUTH OF SOMERVILLE TO 11 MILES WEST OF TRENTON...MOVING EAST
AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR WINDSOR...SOUTH BRUNSWICK
AROUND 800 AM...MORGANVILLE...MANALAPAN AROUND 815 AM...SIX FLAGS
THEME PARK...SANDY HOOK AROUND 830 AM...FARMINGDALE AND TINTON FALLS
AROUND 845 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 4026 7397 4009 7416 4009 7495 4012 7496
4015 7504 4044 7473 4059 7420 4056 7420
4054 7424 4047 7425 4045 7420 4047 7418
4046 7412 4042 7401 4048 7402 4048 7400
4044 7397
MPDSpecial weather statement, Jun 25, 7:46 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
746 AM EDT MON JUN 25 2012
NJZ010-012>015-019-020-PAZ069-251245-
BUCKS PA-EASTERN MONMOUTH NJ-MERCER NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-SOMERSET NJ-WESTERN MONMOUTH NJ-
746 AM EDT MON JUN 25 2012
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...BURLINGTON...MERCER...
MIDDLESEX...MONMOUTH...OCEAN AND SOMERSET COUNTIES...
AT 738 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS FROM 3 MILES WEST OF STATEN ISLAND TO 9
MILES SOUTH OF SOMERVILLE TO 11 MILES WEST OF TRENTON...MOVING EAST
AT 35 MPH. THE THUNDERSTORMS WILL BE NEAR WINDSOR...SOUTH BRUNSWICK
AROUND 800 AM...MORGANVILLE...MANALAPAN AROUND 815 AM...SIX FLAGS
THEME PARK...SANDY HOOK AROUND 830 AM...FARMINGDALE AND TINTON FALLS
AROUND 845 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL FALL FROM
THESE STORMS. IF YOU ARE OUTDOORS AND HEAR THUNDER...PLEASE MOVE
INDOORS.
LAT...LON 4026 7397 4009 7416 4009 7495 4012 7496
4015 7504 4044 7473 4059 7420 4056 7420
4054 7424 4047 7425 4045 7420 4047 7418
4046 7412 4042 7401 4048 7402 4048 7400
4044 7397
MPDSpecial weather statement, Jun 25, 8:06 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
806 AM EDT MON JUN 25 2012
DEZ003-251230-
INLAND SUSSEX DE-
806 AM EDT MON JUN 25 2012
...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 804 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST
OF SALISBURY TO 13 MILES NORTHWEST OF SALISBURY...MOVING EAST AT 35
MPH. THE THUNDERSTORMS WILL BE NEAR LAUREL AND BETHEL AROUND 830 AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3845 7569 3848 7570 3859 7571 3861 7539
3845 7530
DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 12:25 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May, Cumberland | 95 min |
| Jun 25, 3:44 AM EDT | Small Craft Advisory | PHI | 41 hr | |
| Jun 25, 7:05 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer | 55 min |
| Jun 25, 7:44 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 61 min |
| Jun 25, 7:46 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth | 59 min |
| Jun 25, 7:58 AM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 47 min |
| Jun 25, 8:07 AM EDT | Special Marine Warning | PHI | 83 min | |
| Jun 25, 8:46 AM EDT | Special Weather Statement | PHI | Burlington, Monmouth, Ocean | 59 min |
| Jun 25, 9:07 AM EDT | Special Marine Warning | PHI | 38 min | |
| Jun 25, 9:10 AM EDT | Special Marine Warning | PHI | 95 min | |
| Jun 25, 9:37 AM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 53 min |
| Jun 25, 10:04 AM EDT | Special Marine Warning | PHI | 56 min | |
| Jun 25, 10:30 AM EDT | Small Craft Advisory for Hazardous Seas | PHI | 7 hr | |
| Jun 25, 10:45 AM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 25, 11:32 AM EDT | Special Weather Statement | PHI | Atlantic | 28 min |
| Jun 25, 11:53 AM EDT | Special Weather Statement | PHI | Atlantic | 37 min |
| Jun 25, 12:10 PM EDT | Special Weather Statement | PHI | Atlantic | 35 min |
| Jun 25, 12:34 PM EDT | Special Weather Statement | PHI | Cape May | 56 min |
| Jun 25, 1:22 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jun 25, 1:27 PM EDT | Special Weather Statement | PHI | Atlantic | 63 min |
| Jun 25, 1:30 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 25, 2:10 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 25, 2:24 PM EDT | Special Marine Warning | PHI | 66 min | |
| Jun 25, 2:29 PM EDT | Special Marine Warning | PHI | 49 min | |
| Jun 25, 3:10 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 25, 3:23 PM EDT | Special Marine Warning | PHI | 40 min | |
| Jun 25, 3:25 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 25, 4:01 PM EDT | Special Weather Statement | PHI | Middlesex, Somerset | 44 min |
| Jun 25, 4:54 PM EDT | Special Weather Statement | PHI | Monmouth | 66 min |
| Jun 25, 5:12 PM EDT | Small Craft Advisory | PHI | 28 hr | |
| Jun 25, 5:20 PM EDT | Special Weather Statement | PHI | Ocean | 55 min |
| Jun 25, 6:57 PM EDT | Special Weather Statement | PHI | Ocean | 63 min |
| Jun 25, 7:16 PM EDT | Special Weather Statement | PHI | Ocean | 59 min |
| Jun 25, 7:52 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 75 min |
Nearby
Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.